

## 2021 Fanatec GT World Challenge powered by AWS - Endurance Cup Nürburgring (Germany) - September 3rd - 5th, 2021

Provisional detailed timetable - draft 2 - 24/08/2021

	Wednesday, September 1st								
Start	End	Duration	Category	Session	Int.				
13:00	18:00	05:00	GT4 European Series	Paddock Access					
13:00	18:00	05:00	Fanatec GT World Challenge powered by AWS	Paddock Access for Hospitality Units					
18:00	20:00	02:00	Fanatec GT World Challenge powered by AWS	Garage Access (except 22-27)					
20:00			Fanatec GT World Challenge powered by AWS	Access to Garages 22 to 27					

	Thursday, September 2nd								
Start	End	Duration	Category	Session Int.					
08:00	12:00	04:00	Lamborghini Super Trofeo	Paddock Access					
08:00	18:00	10:00	TCR Europe	Paddock Access					
08:00	12:45	04:45	GT4 European Series	Technical Scrutineering					
09:00	12:45	03:45	GT4 European Series	Administrative Checks & Driver Equipment Checks (appointment on					
11:00	13:45	02:45	Fanatec GT World Challenge powered by AWS	Technical Scrutineering					
13:00	17:30	04:30	GT4 European Series	Paid Test Session					
14:15	20:15	06:00	Fanatec GT World Challenge powered by AWS	Technical Scrutineering					
15:00	19:00	04:00	Lamborghini Super Trofeo	Technical Scrutineering & Drivers Equipment Checks					
16:00	19:00	03:00	Lamborghini Super Trofeo	Administrative Checks					
17:50	22:00	04:10	GT4 European Series	Technical Scrutineering					
18:30			GT4 European Series	Team Managers Briefing					
18:15	19:15	01:00	All Series	Track Walk (walk or bicycle)					

	Friday, September 3rd								
Start	End	Duration	Category	Session	Int.				
07:30	10:00	02:30	TCR Europe	Technical Scrutineering					
07:45	09:30	01:45	TCR Europe	Administrative Checks					
08:00	09:30	01:30	Lamborghini Super Trofeo	Administrative Checks					
08:00	09:30	01:30	Lamborghini Super Trofeo	Technical Scrutineering & Drivers Equipment Checks					
08:00			Track Inspection						
08:30	09:30	01:00	Fanatec GT World Challenge powered by AWS	Paid Test Session 1	00:10				
09:40	10:40	01:00	GT4 European Series	Free Practice 1	00:10				
09:30			TCR Europe	Briefing					
10:00	18:00	08:00	Fanatec Esports GT Pro Series	Free Practice (in the Fanatec Arena)					
10:30			Lamborghini Super Trofeo	Briefing					
10:50	11:20	00:30	TCR Europe	Free Practice 1	00:10				
11:30			Fanatec GT World Challenge powered by AWS	Team Managers Briefing					
11:30	12:30	01:00	Lamborghini Super Trofeo	Free Practice 1	00:10				
12:40	13:40	01:00	Fanatec GT World Challenge powered by AWS	Paid Test Session 2	00:10				
13:50	14:50	01:00	GT4 European Series	Free Practice 2	00:10				
14:00	15:00	01:00	Fanatec GT World Challenge powered by AWS	Administrative Checks (appointment only)					
15:00			Fanatec GT World Challenge powered by AWS	Driver Nomination Form to be returned					
15:00			Fanatec GT World Challenge powered by AWS	Tyre Declaration Deadline					
15:00	15:30	00:30	TCR Europe	Free Practice 2	00:10				
15:40	16:40	01:00	Lamborghini Super Trofeo	Free Practice 2	00:10				
16:50	17:50	01:00	Fanatec GT World Challenge powered by AWS	Bronze Test					
18:30			Fanatec GT World Challenge powered by AWS	Recovery & Extrication Exercises					























				Saturday, Septem	ber 4th	
	Start	End	Duration	Category	Session	Int.
	08:00			Track Inspection		
	08:05			FCY / SC Exercise		
	08:30	10:00	01:30	Fanatec GT World Challenge powered by AWS	Free Practice	00:10
	10:00	16:00	06:00	Fanatec Esports GT Pro Series	Free Practice (in the Fanatec Arena)	
	10:10	10:30	00:20	TCR Europe	Qualifying 1	00:05
	10:35	10:45	00:10	TCR Europe	Qualifying 2	00:10
	10:55	11:15	00:20	Lamborghini Super Trofeo	Qualifying 1	00:10
	11:25	11:45	00:20	Lamborghini Super Trofeo	Qualifying 2	00:10
LIVE TV	11:55	12:15	00:20	GT4 European Series	Qualifying 1	00:10
LIVE IV	12:25	12:45	00:20	GT4 European Series	Qualifying 2	00:10
	12:55	14:25	01:30	Fanatec GT World Challenge powered by AWS	Pre-Qualifying	00:30
	14:05			TCR Europe	Cars ready on pre grid	00:30
	14:35			TCR Europe	Pit Lane open	00:05
L I	14:40			TCR Europe	Pit Lane closed	00:05
V	14:45			TCR Europe	5 min. board	00:05
- T	14:50			TCR Europe	Green Flag / Formation Lap	00:05
V	14:55	15:25	00:30	TCR Europe	Race (55km, standing start)	00:30
	15:30			TCR Europe	Podium	
	15:05			Lamborghini Super Trofeo	Cars ready on pre grid	00:30
	15:35			Lamborghini Super Trofeo	Pre-Start open	00:05
	15:40			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00:05
	15:45			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00:02
L I	15:47			Lamborghini Super Trofeo	3 min. board	00:02
V E	15:49			Lamborghini Super Trofeo	1 min. board	00:00:45
т	15:49			Lamborghini Super Trofeo	15 sec. board	00:00:15
V	15:50			Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	00:05
	15:55	16:45	00:50	Lamborghini Super Trofeo	Race 1 (50 minutes, rolling start)	00:30
	16:50			Lamborghini Super Trofeo	Podium (1st, 2nd, 3rd overall, AM, ProAm, Lambo	rghini Cup)
	16:25			GT4 European Series	Cars ready on pre grid	00:30
	16:55			GT4 European Series	Pre-Start opens	00:05
	17:00			GT4 European Series	10 min. board	00:05
	17:05			GT4 European Series	Pre-Start closed / 5 min. board	00:02
I I	17:07			GT4 European Series	3 min. board	00:02
V E	17:09			GT4 European Series	1 min. board	0:00:45
т	17:09:45			GT4 European Series	15 sec. board	0:00:15
V	17:10			GT4 European Series	Green Flag / Formation lap	00:05
	17:15	18:15	01:00	GT4 European Series	Race 1 (one hour, rolling start)	00:10
	18:20			GT4 European Series	Podium	
LIVE TV	18:10	18:30	00:20	Fanatec Esports GT Pro Series	Qualifying (in the Fanatec Arena)	00:15
	18:25	18:55	00:30	VIP Laps		
LIVE TV	18:45	19:45	01:00	Fanatec Esports GT Pro Series	Race (in the Fanatec Arena)	





















				Sunday, Septembe	er 5th	
	Start	End	Duration	Category	Session	Int.
	08:00			Fanatec GT World Challenge powered by AWS	Track Inspection	
	08:05			Fanatec GT World Challenge powered by AWS	FCY & SC Exercise	
	08:30	08:45	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 1	00:07
LIVE TV	08:52	09:07	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 2	00:08
	09:15	09:30	00:15	Fanatec GT World Challenge powered by AWS	Qualifying 3	<b>00:30</b>
	09:10			GT4 European Series	Cars ready on pre grid	00:30
	09:40			GT4 European Series	Pre-Start opens	00:05
	09:45			GT4 European Series	10 min. board	00:05
	09:50			GT4 European Series	Pre-Start closed / 5 min. board	00:02
L	09:52			GT4 European Series	3 min. board	00:02
v	09:54			GT4 European Series	1 min. board	0:00:45
E	9:54:45			GT4 European Series	15 sec. board	0:00:15
T V	09:55			GT4 European Series	Green Flag / Formation lap	00:05
	10:00	11:00	01:00	GT4 European Series	Race 2 (one hour, rolling start)	00:30
	11:05			GT4 European Series	Podium	
	10:00			Fanatec GT World Challenge powered by AWS	Starting Driver Nomination Form to be returne	d
	10:40			Lamborghini Super Trofeo	Cars ready on pre grid	00:30
	11:10			Lamborghini Super Trofeo	Pre-Start open	00:05
	11:15			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00:05
	11:20			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00:02
L	11:22			Lamborghini Super Trofeo	3 min. board	00:02
I V	11:24			Lamborghini Super Trofeo	1 min. board	00:00:45
E	11:24			Lamborghini Super Trofeo	15 sec. board	00:00:15
T V	11:25			Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	00:05
	11:30	12:20	00:50	Lamborghini Super Trofeo	Race 2 (50 minutes, rolling start)	00:30
	12:25			Lamborghini Super Trofeo	Podium (1st, 2nd, 3rd overall, AM, ProAm, Lamb	borghini Cup)
	12:00			TCR Europe	Cars ready on pre grid	00:30
	12:30			TCR Europe	Pit Lane open	00:05
	12:35			TCR Europe	Pit Lane closed	00:05
i i	12:40			TCR Europe	5 min. board	00:05
V E	12:45			TCR Europe	Green Flag / Formation Lap	00:05
т	12:50	13:20	00:30	TCR Europe	Race 2 (55km, standing start)	00:10
V	13:25			TCR Europe	Podium	
	13:30	14:00	00:30	VIP Laps		00:45
	14:05			Fanatec GT World Challenge powered by AWS	Pit lane opens	00:13
	14:18			Fanatec GT World Challenge powered by AWS	Pit lane closes in 2 minutes	00:02
	14:20			Fanatec GT World Challenge powered by AWS	Pit lane closes	00:10
	14:30			Fanatec GT World Challenge powered by AWS	10 min. board	00:05
L	14:35			Fanatec GT World Challenge powered by AWS	5 min. board	00:03
I V	14:37			Fanatec GT World Challenge powered by AWS	3 min. board	00:02
E	14:39			Fanatec GT World Challenge powered by AWS  Fanatec GT World Challenge powered by AWS	1 min. board	00:00:45
T V	14:39:45			Fanatec GT World Challenge powered by AWS  Fanatec GT World Challenge powered by AWS	15 sec. board	00:00:15
	14:40			Fanatec GT World Challenge powered by AWS  Fanatec GT World Challenge powered by AWS		00:05
	14:45	17:45	03:00	Fanatec GT World Challenge powered by AWS  Fanatec GT World Challenge powered by AWS	Green Flag / Start of Formation Lap  Race (three hours, rolling start)	00.05
	17:50			Fanatec GT World Challenge powered by AWS	Podium	
				3-1		



















	Monday, September 6th								
Start	End	Duration	Category	Session	Int.				
08:00		All Series		All Paddock Areas to be vacated					



















